# SDR DXTA2022040759820

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Gulstm 560
- Aircraft serial: 5605818
- Aircraft time: 11,141 hours, 8,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MED IS HARD TO LOCK, AND VERY DIFFICULT TO UNLOCK BOTH INSIDE AND OUTSIDE THE AIRCRAFT.  HAD DIFFICULTY OPENING DOOR FROM INSIDE, HAD TO CYCLE HANDLE 2 X'S TO RELEASE DOOR PINS // SIGNOFF // PERFORMED MAIN ENTRY DOOR LUBRICATION AND PERFORMED OPERATIONAL CHECK. OPERATIONAL CHECKS GOOD AT THIS  TIME. NO UNNECESSARY FORCE REQUIRED TO OPEN OR DOSE DOOR ANYMORE. ALL MAINTENANCE PERFORMED IAW CE-560XL AMM 12-21-03
